RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolyada, Victor Ivanovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:2967
Abstract pages:5954
Full texts:2501
References:546
E-mail:

http://www.mathnet.ru/eng/person8945
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204262

Publications in Math-Net.Ru
2014
1. V. I. Kolyada, “Sections of functions and Sobolev-type inequalities”, Tr. Mat. Inst. Steklova, 284 (2014),  200–211  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 192–203  isi  scopus
2005
2. V. I. Kolyada, “Inequalities of Gagliardo–Nirenberg type and estimates for the moduli of continuity”, Uspekhi Mat. Nauk, 60:6(366) (2005),  139–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:6 (2005), 1147–1164  isi  scopus
2001
3. V. I. Kolyada, “Embeddings of fractional Sobolev spaces and estimates of Fourier transforms”, Mat. Sb., 192:7 (2001),  51–72  mathnet  mathscinet  zmath; Sb. Math., 192:7 (2001), 979–1000  isi  scopus
1998
4. J. Garcia-Cuerva, K. S. Kazarian, V. I. Kolyada, J. L. Torrea, “Vector-valued Hausdorff–Young inequality and applications”, Uspekhi Mat. Nauk, 53:3(321) (1998),  3–84  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:3 (1998), 435–513  isi  scopus
1993
5. V. I. Kolyada, “On an embedding of Sobolev spaces”, Mat. Zametki, 54:3 (1993),  48–71  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 908–922  isi
1992
6. V. I. Kolyada, “Some generalizations of the Hardy–Littlewood–Paley theorem”, Mat. Zametki, 51:3 (1992),  24–34  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 235–244  isi
1989
7. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Uspekhi Mat. Nauk, 44:5(269) (1989),  61–95  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 73–117  isi
1988
8. V. I. Kolyada, “Estimates of rearrangements and imbedding theorems”, Mat. Sb. (N.S.), 136(178):1(5) (1988),  3–23  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 1–21
9. V. I. Kolyada, “On the relations between moduli of continuity in various metrics”, Trudy Mat. Inst. Steklov., 181 (1988),  117–136  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 181 (1989), 127–148
1987
10. V. I. Kolyada, “Estimates for maximal functions connected with local smoothness”, Dokl. Akad. Nauk SSSR, 293:3 (1987),  534–537  mathnet  mathscinet  zmath
1986
11. V. I. Kolyada, “Imbedding in BMO and $\exp L^\alpha$ spaces”, Dokl. Akad. Nauk SSSR, 287:2 (1986),  277–280  mathnet  mathscinet  zmath
12. V. I. Kolyada, “Relationships between the best approximations in different metrics”, Mat. Zametki, 39:3 (1986),  383–387  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 209–212  isi
1985
13. V. I. Kolyada, “On embedding $H_p^{\omega_1,…,\omega_\nu}$ classes”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  352–383  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 351–381
1979
14. V. I. Kolyada, “On the essential continuity of summable functions”, Mat. Sb. (N.S.), 108(150):3 (1979),  326–349  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 301–322  isi
1977
15. V. I. Kolyada, “Imbedding theorems and inequalities in various metrics for best approximations”, Mat. Sb. (N.S.), 102(144):2 (1977),  195–215  mathnet  mathscinet  zmath; Math. USSR-Sb., 31:2 (1977), 171–189  isi
1976
16. V. I. Kolyada, “On embedding in classes of continuous functions of several variables”, Mat. Sb. (N.S.), 99(141):3 (1976),  421–432  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 377–388  isi
1975
17. V. I. Kolyada, “On imbedding in classes $\varphi(L)$”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  418–437  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:2 (1975), 395–413
1972
18. V. I. Kolyada, “The rate of summation of orthogonal series by Euler methods”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 1,  42–51  mathnet  mathscinet  zmath

1992
19. V. I. Kolyada, È. A. Storozhenko, P. L. Ul'yanov, “The Odessa All-Union school on function theory”, Uspekhi Mat. Nauk, 47:4(286) (1992),  227–228  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020